| Catalog Number |
02.12.0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 year and 8 months from the primary, knee revision surgery on the left side due to infection.No loosening of the implants.Explantation of the tibial insert and reimplantation of a new one.
Additional Manufacturer Narrative
Batch review performed on 18 september 2023.Lot 2112454: 75 items manufactured and released on 11-oct-2021.Expiration date: 2026-09-26.No anomalies found related to the problem.To date, 74 items of the same lot have been sold with no similar reported event during the period of review.